Submit a question to our community and get an answer from real people.
Submit

questions about birth control! please answer!

I'm 15 years old and have been on birth control for exactly one year. I'm taking birth control because I had such a heavy period that the loss of blood was effecting my health- I'm not sexually active. Iv put on a little weight from the birth control and so now I want to go off it for a little while. I have heard that if you are on birth control for a while, your body naturally regulates it and makes it lighter when you stop taking it. Is this true? I need to know! I'm worried if I go off it my period will go right back to being hell.

Report as
This user is an Ask Community moderator.
This user is an Ask Community moderator.

I was on birth control for a little over a year for the exact same reason. After I stopped the birth control my periods werre about the same as if I was still on it, which was a huge relief. I still kept most of the weight I gained though, so be careful of that.

I've heard other friends with the same story, so I don't think it's that uncommon. And if you find that your periods get worse again you can always go back on a low-dose birth control to bring it back to a manageable level again. :)

Helpful (3) Fun Thanks for voting Comments (0)
Report as
Add a comment...

R U sure your heavy periods weren't due to something else (endometriosis for ex?) I'd go to a gyno if I were you. Sounds like you are treating a symptom and not the prob.

Helpful Fun Thanks for voting Comments (1)
Report as
She had to see someone to get the pill. That's who she should talk to about coming off.
Report as
Add a comment...
princessbrys76

well he will go back to what it use to be... cus birth controlbis no longer doing what it was doing so something can't be regulated if their is nothibg regulating it

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

I tried for same reasons, & went back to 11 day / heavy periods. Just see if your doc will prescribe something else.... I use sprintec, no weight gain or crazy emotions.

Helpful Fun Thanks for voting Comments (2)
Report as
I was put on sprintec after my last baby. I went to 3 day light periods. It was awesome!
Report as
That's me too
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches